# SDR CA061116005

- Difficulty date: November 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8402
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 8209074
- Condition: Failed
- Location: Rt Nacelle
- Part time: 135 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) BLEED HOT CAUTION NR 2 CAME ON. CDS INTEREGATION FAULT CODE 1701. RIGHT BLEED OVERTEMPERATURE SWITCH FLAGGED. REPLACE SWITCH.  SERIAL NUMBER 0781.
